K. McKennon

Articles in Scholarly Journals [Incomplete List]

  1. Strictly extreme and strictly exposed points
    International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 3, pp. 451–456, 1994
  2. Quasi-incomplete regular LB-space
    International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 4, pp. 675–678, 1993
  3. Banach-Mackey spaces
    International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 2, pp. 215–219, 1991
  4. Note on quasi-bounded sets
    International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 2, pp. 413–414, 1991
  5. Example of a sequentially incomplete regular inductive limit of Banach spaces
    International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 4, pp. 817–819, 1990
  6. Completeness of regular inductive limits
    International Journal of Mathematics and Mathematical Sciences, vol. 12, no. 3, pp. 425–428, 1989
  7. Fast complete locally convex linear topological spaces
    International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 4, pp. 791–796, 1986
  8. Dual characterization of the Dieudonne-Schwartz theorem on bounded sets
    International Journal of Mathematics and Mathematical Sciences, vol. 6, no. 1, pp. 189–192, 1983
  9. The dual of the multiplier algebra of Pedersen's ideal
    International Journal of Mathematics and Mathematical Sciences, vol. 5, no. 2, pp. 407–409, 1982
  10. Second degree polynomials and the fundamental theorems of harmonic analysis
    International Journal of Mathematics and Mathematical Sciences, vol. 5, no. 3, pp. 441–457, 1982
  11. Continuity of multiplication of distributors
    International Journal of Mathematics and Mathematical Sciences, vol. 4, no. 4, pp. 819–822, 1981